MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s1047951114001188

Медицинская библиотека · Cardiology in the young · 2014

Lacosamide-induced atrial tachycardia in a child with hypoplastic left-heart syndrome: the importance of assessing additional proarrhythmic risks.

Loomba Rohit S, Singh Anoop K, Kovach Joshua, Gudausky Todd M

Клинический случайСтатьяПеревод в очереди

Аннотация

Antiepileptic medications have been reported to cause disturbances in cardiac conduction. Lacosamide decreases seizure burden by modulating sodium channels. Although it has been demonstrated to have few side effects, there have been reports of clinically significant cardiac conduction disturbances. We report the case of a child with hypoplastic left-heart syndrome and well-controlled multifocal atrial tachycardia who developed haemodynamically significant atrial tachycardia after receiving two doses of lacosamide.

Для цитирования: Loomba Rohit S, Singh Anoop K, Kovach Joshua, Gudausky Todd M. Lacosamide-induced atrial tachycardia in a child with hypoplastic left-heart syndrome: the importance of assessing additional proarrhythmic risks.. Cardiology in the young. 2014. DOI: 10.1017/s1047951114001188.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.